# SDR SWAA2022030278610

- Difficulty date: February 26, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737*
- Aircraft serial: 33921
- Aircraft time: 54,330 hours, 28,507 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GRIT BAR IS STICKING. SLIDE IS NOT ALIGNED CORRECTLY / [01] READJUSTED SLIDE IAW AMM 25-66-00
